# SDR SWAA2024060491006

- Difficulty date: May 29, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N8825Q
- Make and model: Boeing 737-8
- Aircraft serial: 67472
- Aircraft time: 4,750 hours, 2,693 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RIG CHECK ON RUDDER CONTROL ROD. DISCOVERED CRACK IN L/H L/H BRACKET PN 251A3426-2 REF. IPC 27-21-00 FIG ITEM 70 REF LOGPAGE 2520929 FOR ORIG. DISCREPANCY. YAW DAMP DUTCH ROLL PROBLEM. WHILE PERFORMING RIG CHECK ON RUDDER CONTROL ROD. DISCOVERED CRACK IN L/H L/H BRACKET PN 251A3426-2 REF. IPC 27-21-00 FIG ITEM 70.  PERFORMED EA 24-155-01449.  PERFORMED EA 24-155-01449.  PERFORMED EA 24-155-01449.
